# SDR 95ZZZX5038

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8467Q
- Make and model: Cessna U206
- Aircraft serial: U20603325
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 6325553
- Condition: Broke
- Location: Throttle
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THROTTLE LEVER BROKE AT END OF LEVER WHERE THROTTLE ROD END ATTACHES ALLOWING THROTTLE TO DISCONNECT FROM ENGINE.  AIRCRAFT LANDED WITHOUT DAMAGE OR INJURY.
